# SDR USAA2014031700015

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N569UW
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 1,477 hours, 680 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: D5227936000681
- Condition: Broken
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMING HANDLE FOR 3R DOOR BROKEN. 3R DOOR ARM AND DISARM UNIT REPLACED IAW AMM 52-22-22-4000-001-A.
